MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. PS TIBIAL INSERTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number PS TIBIAL INSERTS SZ 3, 15MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial knee implanted on (b)(6) 2007, underwent a revision procedure on (b)(6) 2022, approximately 5 years 2 months post the initial implant procedure for poly wear.No further information reported.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After an additional review of information received, the following sections, have been updated for correction accordingly: b5 - implant/explant dates orginally state incorrectly.
 
Event or Problem Description
Initial knee implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2021.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities, which led to prosthesis wear.A contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not available for evaluation and pre-revision radiographs/images were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b5, g1, h6 - health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusions, h7 and h11.The revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities, which led to prosthesis wear.A contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not available for evaluation and pre-revision radiographs/images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty.Subsequently, it was reported that the patient experienced wear of the tibial insert.As a result, the patient underwent a knee revision approximately 5 years and 2 months after initial implantation.No further patient impact reported.No further information available.

Brand Name
PS TIBIAL INSERTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key15628564
Report Number1038671-2022-01323
Device Sequence Number12377737
Product Code JWH
UDI-Device Identifier10885862048332
UDI-Public10885862048332
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2019
Device Model NumberPS TIBIAL INSERTS SZ 3, 15MM
Device Catalogue Number204-23-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer02/28/2023
04/12/2023
03/09/2026
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date02/28/2023
05/01/2023
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown